# SDR SB08010

- Difficulty date: March 2, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY PATH LIGHTING AT SEAT ROWS 14 AND 15, LEFT SIDE, INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES ON SEAT ROWS 14 AND 15, LEFT SIDE.  OPERATIONAL CHECK GOOD.
